# SDR TWAA9810807

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47344
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Misinstalled
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND AFT CARGO DOOR, AFT JAMB WITH DOUBLER INSTALLED USING BLIND FASTENERS.  INSTALLED DOUBLER PER SRM 53-05, FIG 80.  ACFT TT:  69,860 HOURS.  ACFT TC:  81,151.  (X)
